Taiwanese Journal of Mathematics

RETRIEVE A SPERNER MAP FROM A SPERNER MATROID

Shyh-Nan Lee and Mau-Hsiang Shih

Full-text: Open access

Abstract

A retrievel of a Sperner map from a Sperner matroid is illustrated. As an application, a new proof of a completion theorem of Lovász’s matroid version of Sperner’s lemma is given.

Article information

Source
Taiwanese J. Math., Volume 10, Number 1 (2006), 181-185.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500403809

Digital Object Identifier
doi:10.11650/twjm/1500403809

Mathematical Reviews number (MathSciNet)
MR2186172

Zentralblatt MATH identifier
1097.05011

Subjects
Primary: 25A99 52C40: Oriented matroids 55N35: Other homology theories

Keywords
Sperner map Sperner matroid

Citation

Lee, Shyh-Nan; Shih, Mau-Hsiang. RETRIEVE A SPERNER MAP FROM A SPERNER MATROID. Taiwanese J. Math. 10 (2006), no. 1, 181--185. doi:10.11650/twjm/1500403809. https://projecteuclid.org/euclid.twjm/1500403809


Export citation